Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 333, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Nov 6, 2017, 7:33 PM EST for Johnson County, Indiana. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2017, 7:33 PM EST (00:33 UTC)
- Expired
- Nov 8, 2017, 4:27 AM EST
- In force
- 33 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Johnson County, IN
The radar
The Indianapolis radar (KIND), 36 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar Creek (central) near Edinburgh (EDNI3). The gauge peaked at 11.40 ft at Nov 7, 2017, 3:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03362500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
080
WGUS43 KIND 070033
FLWIND
Flood Warning
National Weather Service Indianapolis IN
733 PM EST Mon Nov 6 2017
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the creek in central Indiana...
Sugar Creek...
.Lowland flooding has developed along Sugar Creek near Edinburgh.
Significant flooding is not expected. Flooding may affect some local
and state roads...low
agricultural land and some river parks.
Portions of central Indiana received 2 to more than 4 inches of rain
on Sunday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC081-070133-
/O.NEW.KIND.FL.W.0333.171107T0033Z-171108T0927Z/
/EDNI3.1.ER.171106T2052Z.171107T0800Z.171108T0327Z.NO/
733 PM EST Mon Nov 6 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Sugar Creek near Edinburgh.
* until late Tuesday night.
* At 7:00 PM Monday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by
early tomorrow. The river will fall below flood stage tomorrow late
evening.
* At 11.0 feet...In Johnson county, CR 400 S east of US 31, CR 725 E
north of CR 400 S and Greensburg Road from CR 700 E to CR 800 E are
closed by flood waters. Low agricultural land is flooded. A few
homes and outbuildings surrounded by high water. At least one
residential unit would flood if water rose another 1 to 2 feet.
&&
LAT...LON 3961 8591 3950 8592 3935 8597 3936 8603
3949 8598 3962 8595
$$2 follow-up statements
614
WGUS83 KIND 070242
FLSIND
Flood Statement
National Weather Service Indianapolis IN
941 PM EST Mon Nov 6 2017
...A Flood Warning continues for portions of the following rivers
and creeks across Indiana...
Big Blue River...Driftwood River...East Fork White River...
Muscatatuck River...Sugar Creek...White River...Youngs Creek...
.Lowland flooding continued along portions of rivers and creeks in
central and southern Indiana Monday evening. Most of the smaller
creeks and streams have crested while East Fork White and White
river continue to rise. This was the first
flooding since July in central and southern Indiana.
Two to five inches of rain fell across portions central and southern
Indiana on Sunday. The highest amounts were in east central
Indiana. Light rain is possible Monday night, but will not affect
current flooding.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC081-080241-
/O.CON.KIND.FL.W.0327.000000T0000Z-000000T0000Z/
/AMTI3.2.ER.171106T0409Z.171107T0300Z.000000T0000Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The Youngs Creek at Amity.
* until further notice.
* At 9:15 PM Monday the stage was 9.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 10.0 feet by
tonight then begin falling.
* At 10.0 feet...Significant flooding in progress. Parks and some
local roads are flooded by a foot or more of water. Agricultural
flooding is noticeable.
&&
LAT...LON 3945 8602 3943 8599 3938 8598 3937 8602
3942 8602 3945 8605
$$
INC145-071554-
/O.EXT.KIND.FL.W.0317.000000T0000Z-171107T1554Z/
/SBVI3.1.ER.171106T1218Z.171107T0000Z.171107T0354Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The Big Blue River at Shelbyville.
* until Tuesday morning.
* At 8:45 PM Monday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 13.5 feet...Flooding affects Boggstown Road near sewage plant.
Considerable flooding of agricultural fields south of Boggstown
Road. Lowland flooding occurring along the Big Blue River in
Johnson County.
&&
LAT...LON 3953 8574 3950 8583 3936 8594 3937 8598
3952 8587 3955 8578
$$
INC005-081-145-080240-
/O.EXT.KIND.FL.W.0318.171107T0238Z-171109T0200Z/
/DREI3.1.ER.171106T2245Z.171107T1800Z.171108T1400Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The Driftwood River near Edinburgh 2 SW.
* from this evening to Wednesday evening.
* At 8:30 PM Monday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.7 feet by
tomorrow early afternoon. The river will fall below flood stage
late Wednesday morning.
* At 13.2 feet...Lowland flooding in progress along Driftwood River in
northern Bartholomew County on April 6, 2011. Double Y Saddle Club
area flooded. At least 6 inches of water flowing over CR 950N to
Club. Water is less than one foot away from CR 330W just south of
its intersection with Ohio Ridge Rd. CR 500N west of CR 250W is
flooded blocking vehicular access to residences near the river
bank. Lowell Public Access site is open but ramp is totally
flooded. Water close to one residence at Shelby CR 1000S and CR
900W.
&&
LAT...LON 3936 8595 3922 8595 3922 8592 3920 8591
3920 8597 3937 8601
$$
INC071-093-175-080240-
/O.EXT.KIND.FL.W.0319.000000T0000Z-171110T1418Z/
/SERI3.1.ER.171106T1926Z.171108T1800Z.171110T0218Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The East Fork White River at Seymour.
* until Friday morning.
* At 9:45 AM Monday the stage was 10.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 15.7 feet by Wednesday early afternoon. The river
will fall below flood stage by Thursday before midnight.
* At 15.6 feet...Jackson County Sheriff's additional roads closed: CR
25 N through Honeytown, Slab Road between the river and Ewing,
Rockford Road near the skating rink, SR 235 from Medora to Indiana
135 possible conflict with Sheriff's report. All these closing
found in the republic.com site published in Columbus, IN.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC081-080240-
/O.CON.KIND.FL.W.0333.000000T0000Z-171108T0927Z/
/EDNI3.1.ER.171106T2052Z.171107T0800Z.171108T0327Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The Sugar Creek near Edinburgh.
* until late Tuesday night.
* At 9:00 PM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by
early tomorrow. The river will fall below flood stage tomorrow late
evening.
* At 11.0 feet...In Johnson county, CR 400 S east of US 31, CR 725 E
north of CR 400 S and Greensburg Road from CR 700 E to CR 800 E are
closed by flood waters. Low agricultural land is flooded. A few
homes and outbuildings surrounded by high water. At least one
residential unit would flood if water rose another 1 to 2 feet.
&&
LAT...LON 3961 8591 3950 8592 3935 8597 3936 8603
3949 8598 3962 8595
$$
INC071-079-175-070311-
/O.CAN.KIND.FL.W.0329.000000T0000Z-171107T0752Z/
/VRNI3.1.ER.171106T0659Z.171106T1315Z.171106T1606Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning is cancelled for
The Muscatatuck River at Vernon.
* At 8:30 PM Monday the stage was 6.6 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 11:06 AM Monday.
* Forecast...The river will continue to fall to 4.3 feet by Wednesday
morning.
&&
LAT...LON 3894 8557 3885 8580 3871 8589 3873 8595
3891 8587 3901 8561
$$
INC071-093-175-080240-
/O.CON.KIND.FL.W.0330.171109T2024Z-171112T0834Z/
/WHLI3.1.ER.171109T2024Z.171110T1800Z.171112T0234Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Thursday afternoon to late Saturday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.8
feet Friday early afternoon.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$
INC057-095-080240-
/O.EXT.KIND.FL.W.0320.000000T0000Z-171108T0454Z/
/ANDI3.1.ER.171106T0848Z.171106T2215Z.171107T1654Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The White River at Anderson.
* until Tuesday evening.
* At 9:30 PM Monday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late morning.
* At 12.0 feet...Flooding of Irondale Park, Madison Avenue Park,
Mounds State Park, and low agricultural land begins. Grand Avenue
east of Broadway Street Bridge is nearly impassable. City of
Anderson closes off Edgewater Park.
&&
LAT...LON 4009 8564 4013 8582 4011 8596 4013 8598
4015 8585 4012 8565
$$
INC097-109-071800-
/O.EXT.KIND.FL.W.0323.000000T0000Z-171107T1800Z/
/RVNI3.1.ER.000000T0000Z.171107T0600Z.171107T0600Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning continues for
The White River at Ravenswood.
* until Tuesday afternoon.
* Flood stage is 6.0 feet.
* Forecast...The river is forecast to have a maximum value of 6.0
feet after midnight tomorrow.
* At 6.0 feet...Lowest portion of Ravenswood begins to flood.
&&
LAT...LON 3991 8609 3987 8613 3981 8619 3982 8621
3988 8616 3991 8611
$$
INC027-055-083-070311-
/O.CAN.KIND.FL.W.0331.000000T0000Z-171108T2125Z/
/ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning is cancelled for
The White River at Elliston.
* At 8:00 AM Monday the stage was 11.7 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 16.7 feet
Thursday early afternoon.
* At 18.0 feet...River approaching River Road north of CR 150 W in
Greene County. Some low lying agricultural land begins to flood.
&&
LAT...LON 3912 8692 3908 8694 3900 8693 3900 8697
3905 8699 3913 8696
$$
INC027-051-083-125-070311-
/O.CAN.KIND.FL.W.0332.000000T0000Z-171109T0000Z/
/FREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 PM EST Mon Nov 6 2017
The Flood Warning is cancelled for
The White River at Edwardsport.
* At 7:00 PM Monday the stage was 9.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 13.1 feet
Friday morning.
* At 15.0 feet...Flooding of low agricultural fields begin. Daviess
CR 375 WN and North River Rd in Knox County located inside the
levees are flooded.
&&
LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
3879 8729 3887 8715
$$047
WGUS83 KIND 071531
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1031 AM EST Tue Nov 7 2017
...A Flood Warning continues for portions of the following rivers in
Indiana...
Big Blue River...Driftwood River...East Fork White River...
Muscatatuck River...Sugar Creek...White River...Youngs Creek...
.Lowland flooding continued along portions of rivers and creeks in
central and southern Indiana Tuesday. Most of the smaller creeks and
streams and the East Fork White have crested while the White river
continue to rise. This was the first flooding since July in central
and southern Indiana.
Two to five inches of rain fell across portions central and southern
Indiana on Sunday. The highest amounts were in east central
Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC005-081-145-081531-
/O.EXT.KIND.FL.W.0318.000000T0000Z-171108T1612Z/
/DREI3.1.ER.171106T2245Z.171107T1200Z.171108T0412Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning continues for
The Driftwood River near Edinburgh 2 SW.
* until Wednesday morning.
* At 9:30 AM Tuesday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 12.0 feet...Lowland flooding reported along Sugar Creek and Big
Blue River in southern Johnson County in March 2011. Lowland
flooding begins along portions of the Driftwood River in northern
Bartholomew County. Water is near CR 950N to Double Y Saddle Club.
&&
LAT...LON 3936 8595 3922 8595 3922 8592 3920 8591
3920 8597 3937 8601
$$
INC071-093-175-081530-
/O.EXT.KIND.FL.W.0319.000000T0000Z-171110T1336Z/
/SERI3.1.ER.000000T0000Z.171107T1145Z.171110T0136Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning continues for
The East Fork White River at Seymour.
* until Friday morning.
* At 8:45 AM Tuesday the stage was 15.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday evening.
* At 16.0 feet...Extensive lowland flooding affecting agricultural
lands. Many county and state roads in flood plain become
impassable by high water. These include SR 235 East of Medora...SR
258 East of Cortland...County Road 725 N and possibly State Road 39
South of Tampico. High water affects county roads near Vallonia
and Shields...Ewing Road near Brownstown...County road 525 North
near Seymour wastewater treatment plant...Honeytown Road and
possibly state roads 250 East of Dudleytown and 256 west of Austin.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC071-093-175-081530-
/O.CON.KIND.FL.W.0330.171109T2024Z-171112T0834Z/
/WHLI3.1.ER.171109T2024Z.171110T1800Z.171112T0234Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Thursday afternoon to late Saturday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.8
feet Friday early afternoon.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$
INC057-095-071601-
/O.CAN.KIND.FL.W.0320.000000T0000Z-171108T0454Z/
/ANDI3.1.ER.171106T0848Z.171106T2215Z.171107T0946Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning is cancelled for
The White River at Anderson.
* At 9:30 AM Tuesday the stage was 8.3 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 4:46 AM Tuesday.
* Forecast...The river will continue to fall to 6.1 feet by tomorrow
morning.
* At 9.0 feet...Local parks begin to flood.
&&
LAT...LON 4009 8564 4013 8582 4011 8596 4013 8598
4015 8585 4012 8565
$$
INC097-109-081530-
/O.EXT.KIND.FL.W.0323.000000T0000Z-171108T1800Z/
/RVNI3.1.ER.000000T0000Z.171107T1800Z.171108T0600Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning continues for
The White River at Ravenswood.
* until Wednesday afternoon.
* Flood stage is 6.0 feet.
* Forecast...The river is forecast to have a maximum value of 6.2
feet this afternoon.
* At 6.0 feet...Lowest portion of Ravenswood begins to flood.
&&
LAT...LON 3991 8609 3987 8613 3981 8619 3982 8621
3988 8616 3991 8611
$$
INC145-071601-
/O.CAN.KIND.FL.W.0317.000000T0000Z-171107T1554Z/
/SBVI3.1.ER.171106T1218Z.171107T0000Z.171107T0339Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning is cancelled for
The Big Blue River at Shelbyville.
* At 9:45 AM Tuesday the stage was 10.0 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 10:39 PM Monday.
* Forecast...The river will continue to fall to 7.8 feet by tomorrow
morning.
&&
LAT...LON 3953 8574 3950 8583 3936 8594 3937 8598
3952 8587 3955 8578
$$
INC081-071601-
/O.CAN.KIND.FL.W.0333.000000T0000Z-171108T0927Z/
/EDNI3.1.ER.171106T2052Z.171107T0830Z.171107T1405Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning is cancelled for
The Sugar Creek near Edinburgh.
* At 10:00 AM Tuesday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 9:05 AM Tuesday.
* Forecast...The river will continue to fall to M feet by .
* At 9.0 feet...Flooding along portions of Sugar Creek is in progress.
&&
LAT...LON 3961 8591 3950 8592 3935 8597 3936 8603
3949 8598 3962 8595
$$
INC081-071601-
/O.CAN.KIND.FL.W.0327.000000T0000Z-171107T1531Z/
/AMTI3.1.ER.171106T0409Z.171107T1115Z.171107T1352Z.NO/
1031 AM EST Tue Nov 7 2017
The Flood Warning is cancelled for
The Youngs Creek at Amity.
* At 9:15 AM Tuesday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 8:52 AM Tuesday.
* Forecast...The river will continue to fall to M feet by .
* At 7.0 feet...Youngs Creek at flood stage. Most low areas along
creek are flooded. Approaches to CR 400S bridge over Youngs Creek
begin to flood.
&&
LAT...LON 3945 8602 3943 8599 3938 8598 3937 8602
3942 8602 3945 8605
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Nov 6, 7:04 PM EST, 29 minutes earlier.
Area forecast discussion, Nov 6, 7:04 PM EST, 29 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 704 PM EST Mon Nov 6 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 254 PM EST Mon Nov 6 2017 A couple of waves will move along a front in the Tennessee Valley, bringing chances for rain to central Indiana tonight and Tuesday. High pressure will then provide dry weather through Friday. Another low pressure system will bring more rain chances for the weekend. Temperatures will remain below average. && .NEAR TERM.../Rest of This Afternoon and Tonight/ Issued at 254 PM EST Mon Nov 6 2017 A weak upper disturbance could bring a few sprinkles or very light showers to northern sections of the area this afternoon. Will keep the sprinkles, but do not plan on adding a pre-first period to the text forecast. Low pressure will ride along a front in the Tennessee Valley. Rain will develop north of this feature. Good frontogenesis and isentropic lift will develop tonight, with the best forcing across the southern forecast area. Forcing and moisture look good enough for likely or higher PoPs across the southern half of the forecast area tonight. A dry northerly flow will allow a tight gradient between dry conditions and the rain to the south. For now will go dry across the far north with slight chance to chance category PoPs across the remainder of the northern half. This may have to be adjusted once the location of the tight gradient becomes more clear. The model blend looks reasonable for low temperatures. && .SHORT TERM.../Tuesday through Thursday/ Issued at 254 PM EST Mon Nov 6 2017 Models are close enough that the model blend initialization was accepted for most items. Decent forcing will be ongoing across the far southeast with the start of the Tuesday period so will go with likely PoPs there with chance or lower PoPs farther northwest. These will diminish during the morning as the forcing exits. Will go dry during the afternoon. Another system to the south will bring some PoPs to the far southwest Tuesday evening, but forcing is much weaker with this system. Will only go slight chance PoPs to low end chance PoPs there during the evening. Afterward high pressure will build in and keep conditions dry Wednesday and Wednesday night. A cold front will move in on Thursday, but with no moisture to work with, dry conditions should continue. Model blend temperatures look reasonable. && .LONG TERM /Thursday Night through Monday/... Issued at 227 PM EST Mon Nov 6 2017 A progressive and somewhat zonal upper flow will occur over the long term period. High pressure over the upper midwest Thursday night and early Friday will track east across the Great lakes brining cool and dry weather through early Saturday. A frontal system and low pressure will give us a chance of showers late Saturday into Sunday. The Canadian and GFS are a little faster with the best chances of rain being Saturday night and the Euro being a little slower with the best chances of rain occurring Sunday and early Sunday evening. Will go with a blend for now which is close to Superblend POPS. After Sunday it will be dry and cool as high pressure builds into the upper midwest and eventually our region. Concerning temperatures went near to slightly above...close to a Superblend MEX MOS blend. && .AVIATION /Discussion for the 070000Z Tafs/... Issued at 705 PM EST Mon Nov 6 2017 VFR Conditions are expected to deteriorate to MVFR/IFR CIGS overnight. A quick moving short wave was found across Southern Illinois and will push across the Ohio Valley tonight. Radar shows areas of rain over Western Kentucky and Illinois developing...pushing east within the flow. The bulk of this precip will remain close to the Ohio River, however best chances for impacts will be at the BMG TAF site...along with IFR conditions on Tuesday Morning as the surface low moves east across Kentucky. HUF and IND sites will mainly fall to MVFR conditions as the surface low passes to the south. Improvement to VFR is expected at all TAF sites by 21Z Wednesday as High pressure arrives from the northwest. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JH AVIATION...JP
Hazardous weather outlook, Nov 6, 4:24 PM EST, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 424 PM EST Mon Nov 6 2017 INZ021-028>031-035>049-051>057-060>065-067>072-072130- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 424 PM EST Mon Nov 6 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Lowland flooding along rivers and streams in central and southern Indiana. Significant flooding is not expected. Hazards: Flooding will affect some local and state roads, low agricultural land and some river parks. Timing: Through the night. Discussion: Yesterday's heavy rain will result in minor flooding along river and streams. A weak weather disturbance is expected to move into the Tennessee Valley late tonight, bringing the chances for showers to parts of the area. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Lowland flooding will continue through late this week along rivers and streams in central and southern Indiana. Discussion: A weak weather disturbance moving through the Tennessee Valley on Tuesday will bring a threat for showers to parts of the area at that time. Additional chances for showers are possible over the upcoming weekend as a frontal system moves into the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.